Lots of water drinking
Jul 19, 2003
Hi DR. Vergel and thanks in advance for your help. I had a question regrding drinking of lots of water to try an lower toxicity from meds. Is that a good idea or will it possibly weaken the effects of the meds on the virus?
Response from Mr. Vergel
It really does not do much except keeping you hydrated and your kidneys well flushed.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sucking Penis Worried I Have HIV
- Coated Tongue After Oral Sex Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Sinus Infection After Licking Vagina Worried I Have HIV
- Sore On Penis After Getting Head Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.